# SDR DALA2015102506422

- Difficulty date: October 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 52,732 hours, 23,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RT ON LOWER SILL AT AFT GALLEY AREA.  REPLACED LOWER SILL LOCATED BETWEEN  FRAME 66 TO FRAME 68 AT LEVEL STR 23R AFT GALLEY AREA FLOOR STRUCTURE IAW SRM 51-72-11 AND DWG NR D53480019.
